Alert archive / Indiana / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 87, NWS Paducah, KY

May 26, 2004Pike County, Indiana

NWS Paducah, KY issued this severe thunderstorm warning at May 26, 2004, 6:56 PM EST for Pike County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2004, 6:56 PM EST (23:56 UTC)
Expired
May 26, 2004, 7:30 PM EST
In force
34 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Pike County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS53 KPAH 262356
SVRPAH
INC125-270030-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
657 PM EST WED MAY 26 2004

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN SOUTHWEST INDIANA

* UNTIL 730 PM EST

* AT 657 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES SOUTHWEST OF PETERSBURG...MOVING EAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE BOWMAN...STENDAL...WINSLOW...ALGIERS...
  ARTHUR...AUGUSTA...OTWELL AND UNION

LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THIS STORM. TAKE
COVER IN A SUBSTANTIAL SHELTER.

LAT...LON 3855 8752 3846 8744 3842 8732 3826 8729
          3824 8707 3875 8710

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:15 PM EST, 3 hours 41 minutes earlier.

Area forecast discussion, May 26, 3:15 PM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CDT WED MAY 26 2004

.DISCUSSION...

PRIMARY CONCERNS REMAIN THE POTENTIAL FOR FLOODING RAINS AND SEVERE
THUNDERSTORMS AS WE HEAD INTO THE MEMORIAL DAY WEEKEND.

TIMING OF INDIVIDUAL THUNDERSTORM CHANCES WILL BE VERY DIFFICULT AS
THE REGION REMAINS IN AN UNSETTLED WEST-SOUTHWEST FLOW ALOFT...WITH
A SURFACE BOUNDARY MEANDERING BACK AND FORTH ACROSS THE REGION.
LATEST SURFACE ANALYSIS INDICATES THE PRESENCE OF A CONVECTIVELY
ENHANCED BOUNDARY STRETCHING ACROSS SOUTHERN MISSOURI AND WESTERN
KENTUCKY AS OF MID-AFTERNOON...AS 19Z OBSERVATIONS FROM BOTH KCGI
AND KPAH INDICATE A SHIFT TO NORTH WINDS. THIS BOUNDARY IS REFLECTED
IN THE INSTABILITY ON LAPS DATA...WITH NEAR 3000 J/KG SURFACE-BASED
CAPE NEAR THE ARKANSAS AND TENNESSEE BORDERS...AND A STABLE
ATMOSPHERE /SURFACE-BASED/ NORTH OF THE BOUNDARY.

IN THE SHORT-TERM...EXPECT THE CONTINUED GENERATION OF SHOWERS AND
THUNDERSTORMS ALONG THE SURFACE BOUNDARY AS A NUMBER OF MINOR
IMPULSES STREAM ACROSS THE AREA IN SOUTHWEST FLOW. BOTH THE ETA AND
GFS INDICATE A HEIGHTENED CHANCE OF SHOWERS AND THUNDERSTORMS THIS
EVENING...SHIFTING EAST OF THE AREA OVERNIGHT. WHILE ENOUGH MOISTURE
AND INSTABILITY WILL EXIST FOR SCATTERED ACTIVITY ON THURSDAY...
COVERAGE SHOULD BE LESS THAN IN PREVIOUS DAYS.

THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME
BEGINNING LATE THURSDAY NIGHT...CONTINUING INTO FRIDAY AND FRIDAY
NIGHT...AS A POTENT SHORTWAVE APPROACHES THE AREA FROM THE SOUTHERN
PLAINS. BEYOND FRIDAY NIGHT...THE CHANCE FOR ON-AND-OFF SHOWERS AND
THUNDERSTORMS WILL PERSIST THROUGH THE MEMORIAL DAY WEEKEND. THE
ENTIRE EVENT HAS THE POTENTIAL TO CULMINATE IN A SIGNIFICANT SEVERE
WEATHER OUTBREAK ALONG AND AHEAD OF AN EASTWARD-ADVANCING COLD FRONT
SUNDAY NIGHT OR MONDAY. NEXT TUESDAY AND WEDNESDAY ARE SHAPING UP TO
BE DRY AT THIS POINT AS THE REGION GRADUALLY TRANSITIONS INTO MORE
OF A NORTHWEST FLOW.

WILL MAINTAIN THE FLOOD WATCH FOR TONIGHT FOR THE WHOLE AREA. WILL
NOT EXTEND THE FLOOD WATCH INTO THURSDAY AT THIS TIME...GIVEN THE
SMALLER CHANCE FOR SHOWERS AND THUNDERSTORMS TOMORROW. LATER SHIFTS
MAY HAVE TO CONSIDER REHOISTING THIS WATCH THURSDAY NIGHT AND FRIDAY
AS THE NEXT SIGNIFICANT WAVE APPROACHES.

REGARDING TEMPERATURES...REMAINED WITHIN THE RANGE OF AVAILABLE MOS
GUIDANCE THROUGH THE PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 6AM THURSDAY.
MO...FLOOD WATCH UNTIL 6AM THURSDAY.
IL...FLOOD WATCH UNTIL 6AM THURSDAY.
IN...FLOOD WATCH UNTIL 6AM THURSDAY.

&&

PRESLEY
Hazardous weather outlook, May 26, 5:03 AM EST, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
503 AM CDT WED MAY 26 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-271000-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE...
CAPE GIRARDEAU...PADUCAH...OWENSBORO...MURRAY...MAYFIELD...
MADISONVILLE...HOPKINSVILLE...HENDERSON...EVANSVILLE...HERRIN...
HARRISBURG...CARMI...CARBONDALE AND CAIRO
503 AM CDT WED MAY 26 2004

...FLOOD WATCH TODAY AND TONIGHT FOR THE ENTIRE QUAD STATE AREA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS POSSIBLE TODAY AND TONIGHT AS A SLOW MOVING FRONT
PUSHES THROUGH THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED TODAY AND TONIGHT...SOME OF THEM WILL PRODUCE HEAVY
RAINFALL. PLEASE SEE THE LATEST FLOOD WATCH PRODUCT FOR ADDITIONAL
INFORMATION.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE ENTIRE QUAD STATE REGION. THE MAIN THREAT WILL BE
DAMAGING WINDS AND SOME LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH EARLY TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH THURSDAY AND
FRIDAY. THE RISK OF SEVERE THUNDERSTORMS EXTENDS INTO SATURDAY AS
WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED MAINLY DURING THE AFTERNOON AND
EVENINGS FOR THE NEXT SEVERAL DAYS. SPOTTERS AND EMERGENCY MANAGERS
SHOULD KEEP UP WITH THE LATEST FORECASTS AND STATEMENTS THROUGH THE
PERIOD. ANY REPORTS OF FLOODING OR HEAVY RAINFALL WOULD BE
APPRECIATED TODAY AND TONIGHT.

SPODEN

In the hours before

Local storm report, May 26, 5:08 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
508 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             HOPKINSVILLE            36.85N 87.49W
05/26/2004  0.88 INCH        CHRISTIAN          KY   TRAINED SPOTTER

            SPOTTER REPORTED THIS HAIL ON THE WEST SIDE OF THE CITY
            OF HOPKINSVILLE.

&&

MJN
Local storm report, May 26, 5:17 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
517 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FUNNEL CLOUD     GUTHRIE                 36.66N 87.17W
05/26/2004                   TODD               KY   EMERGENCY MNGR

&&

MJN
Local storm report, May 26, 5:39 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      ELDORADO                37.81N 88.44W
05/26/2004                   SALINE             IL   LAW ENFORCEMENT

            ROUTE 142 SOUTH OF ELDORADO HAD WATER OVER ROADS ALONG
            WITH SOME FLOODING OVER GRAVEL ROADS IN RURAL AREAS OF
            THE COUNTY.

&&

MJN
Local storm report, May 26, 5:55 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
555 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             2 S MOUNT VERNON        38.29N 88.91W
05/26/2004  0.88 INCH        JEFFERSON          IL   TRAINED SPOTTER

0956 AM     HAIL             2 S MOUNT VERNON        38.29N 88.91W
05/26/2004  0.88 INCH        JEFFERSON          IL   TRAINED SPOTTER

1006 AM     HAIL             1 NE DAHLGREN           38.21N 88.67W
05/26/2004  1.00 INCH        HAMILTON           IL   TRAINED SPOTTER

1019 AM     HAIL             3 S CARBONDALE          37.68N 89.22W
05/26/2004  1.00 INCH        JACKSON            IL   TRAINED SPOTTER

1020 AM     HAIL             MCLEANSBORO             38.09N 88.53W
05/26/2004  1.75 INCH        HAMILTON           IL   LAW ENFORCEMENT

            THE HAIL WAS REPORTED BETWEEN MCLEANSBORO AND WAYNE CITY
            IN HAMILTON COUNTY AND REPORTED BY AN OFF DUTY DEPUTY
            SHERIFF.

1034 AM     HAIL             9 W HARRISBURG          37.74N 88.71W
05/26/2004  1.00 INCH        WILLIAMSON         IL   EMERGENCY MNGR

1037 AM     HAIL             HERRIN                  37.80N 89.03W
05/26/2004  1.75 INCH        WILLIAMSON         IL   TRAINED SPOTTER

1038 AM     HAIL             HERRIN                  37.80N 89.03W
05/26/2004  1.25 INCH        WILLIAMSON         IL   TRAINED SPOTTER

1100 AM     HAIL             HERRIN                  37.80N 89.03W
05/26/2004  0.88 INCH        WILLIAMSON         IL   TRAINED SPOTTER

1100 AM     TSTM WND DMG     CARTERVILLE             37.76N 89.08W
05/26/2004                   WILLIAMSON         IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN IN CARTERVILLE

1108 AM     HEAVY RAIN       BENTON                  38.01N 88.92W
05/26/2004  0.00 INCH        FRANKLIN           IL   TRAINED SPOTTER

            CREEKS AND STREAMS HIGH...WATER STANDING ON MANY ROADS
            BETWEEN WEST FRANKFORT AND BENTON

1108 AM     HAIL             MARION                  37.73N 88.94W
05/26/2004  0.75 INCH        WILLIAMSON         IL   TRAINED SPOTTER

1110 AM     HAIL             MARION                  37.73N 88.94W
05/26/2004  1.00 INCH        WILLIAMSON         IL   BROADCAST MEDIA

1112 AM     HAIL             EVANSVILLE              38.09N 89.93W
05/26/2004  0.88 INCH        RANDOLPH           IL   EMERGENCY MNGR

1120 AM     HAIL             CARRIER MILLS           37.69N 88.63W
05/26/2004  0.75 INCH        SALINE             IL   AIRPLANE PILOT

1142 AM     TSTM WND DMG     EVANSVILLE              38.09N 89.93W
05/26/2004                   RANDOLPH           IL   AIRPLANE PILOT

            NUMEROUS TREES DOWN THROUGHOUT THE CITY AND COUNTY.

1150 AM     HAIL             KARBERS RIDGE           37.58N 88.33W
05/26/2004  0.75 INCH        HARDIN             IL   PUBLIC

1200 PM     HAIL             CAVE-IN-ROCK            37.47N 88.17W
05/26/2004  1.25 INCH        HARDIN             IL   EMERGENCY MNGR

1200 PM     TSTM WND DMG     CAVE-IN-ROCK            37.47N 88.17W
05/26/2004                   HARDIN             IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN ON RTE 146 AND THE PETERS CREEK AREA
            HEADING TOWARD CAVE-IN-ROCK.

1221 PM     HAIL             PROVIDENCE              37.40N 87.75W
05/26/2004  1.00 INCH        WEBSTER            KY   LAW ENFORCEMENT

1230 PM     TORNADO          3 E NEBO                37.38N 87.59W
05/26/2004                   HOPKINS            KY   EMERGENCY MNGR

            EYEWITNESS REPORT OF A TORNADO ON HWY 502 WHICH IS 3
            MILES EAST OF NEBO. DAMAGE CONSISTED OF TREE AND ROOF
            DAMAGE...2 TO 3 TREES UPROOTED.

1245 PM     HAIL             MADISONVILLE            37.34N 87.51W
05/26/2004  1.00 INCH        HOPKINS            KY   TRAINED SPOTTER

1250 PM     HAIL             MADISONVILLE            37.34N 87.51W
05/26/2004  0.88 INCH        HOPKINS            KY   EMERGENCY MNGR

0155 PM     HAIL             WILLISVILLE             37.98N 89.59W
05/26/2004  0.88 INCH        PERRY              IL   NWS EMPLOYEE

            THIS REPORT WAS RELAYED FROM WFO ST LOUIS.

0200 PM     HAIL             CUTLER                  38.03N 89.57W
05/26/2004  0.75 INCH        PERRY              IL   LAW ENFORCEMENT

0202 PM     HAIL             6 SE STEELEVILLE        37.95N 89.58W
05/26/2004  0.88 INCH        JACKSON            IL   NWS EMPLOYEE

0205 PM     HAIL             5 S PINCKNEYVILLE       38.01N 89.38W
05/26/2004  1.00 INCH        PERRY              IL   EMERGENCY MNGR

0215 PM     HAIL             10 SE PINCKNEYVILLE     37.98N 89.25W
05/26/2004  0.75 INCH        PERRY              IL   TRAINED SPOTTER

0231 PM     HAIL             ZEIGLER                 37.90N 89.05W
05/26/2004  0.75 INCH        FRANKLIN           IL   LAW ENFORCEMENT

0303 PM     HAIL             RIDGWAY                 37.80N 88.26W
05/26/2004  1.75 INCH        GALLATIN           IL   LAW ENFORCEMENT

0313 PM     HAIL             OAK RIDGE               37.50N 89.73W
05/26/2004  0.88 INCH        CAPE GIRARDEAU     MO   EMERGENCY MNGR

0315 PM     TSTM WND DMG     2 W GALATIA             37.84N 88.65W
05/26/2004                   SALINE             IL   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0321 PM     HAIL             OLMSTED                 37.18N 89.08W
05/26/2004  0.75 INCH        PULASKI            IL   EMERGENCY MNGR

            HAIL WAS REPORTED JUST WEST OF OLMSTED.

0344 PM     FLASH FLOOD      2 S ELDORADO            37.78N 88.44W
05/26/2004                   SALINE             IL   LAW ENFORCEMENT

            WATER OVER ILLINOIS ROUTE 142 SOUTH OF ELDORADO. RURAL
            ROADS LEADING TO TO ILLINOIS ROUTE 142 ARE FULL AND
            CAUSING FLOODING PROBLEMS.

0356 PM     HAIL             3 N METROPOLIS          37.20N 88.71W
05/26/2004  0.88 INCH        MASSAC             IL   LAW ENFORCEMENT

0411 PM     HAIL             PEMBROKE                36.77N 87.36W
05/26/2004  1.00 INCH        CHRISTIAN          KY   TRAINED SPOTTER

0415 PM     TSTM WND DMG     TRENTON                 36.72N 87.26W
05/26/2004                   TODD               KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

0420 PM     HAIL             TRENTON                 36.72N 87.26W
05/26/2004  1.00 INCH        TODD               KY   TRAINED SPOTTER

0425 PM     TSTM WND DMG     GUTHRIE                 36.66N 87.17W
05/26/2004                   TODD               KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

MJN
Special weather statement, May 26, 6:25 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
625 PM CDT WED MAY 26 2004

ILZ077-078-270030-
EDWARDS IL-WABASH IL-
625 PM CDT WED MAY 26 2004

...STRONG THUNDERSTORMS MOVING INTO PARTS OF SOUTHERN
ILLINOIS...

AT 623 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS MOVING EAST AT
45 TO 50 MPH AND ENTERING THE NORTHERN SECTIONS OF EDWARDS COUNTY.
THESE STORMS WILL CONTINUE TO MOVE EAST AND ENTER WABASH COUNTY
WITHIN THE NEXT 25 TO 30 MINUTES.  THESE STORMS ARE CAPABLE OF
PRODUCING MARBLE SIZE HAIL AND WIND GUSTS OF 45 TO 50 MPH.

NADOLSKI
Local storm report, May 26, 6:40 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
640 PM CDT WED MAY 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             CISNE                   38.51N 88.44W
05/26/2004  1.00 INCH        WAYNE              IL   NWS EMPLOYEE

&&

MJN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:58 PM ESTFlash Flood WarningPAHSpencer, Warrick92 min
May 26, 10:42 AM ESTSevere Thunderstorm WarningPAHPosey48 min
May 26, 10:58 AM ESTSevere Thunderstorm WarningPAHVanderburgh47 min
May 26, 11:17 AM ESTSevere Thunderstorm WarningPAHWarrick43 min
May 26, 11:33 AM ESTSevere Thunderstorm WarningPAHSpencer27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.